Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Platelet count had reduced after dengue, now improved, but SGPT level high. How to reduce it ?

Hello Doctor...I recently had dengue and my platelet count had reduced to 7000. I was hospitalized but am fine now for dengue and the platelet count is very healthy. however my SGPT has been at around 120 even till now. I am currently on mostly oil-free diet and zero alcohol. I have 2 questions a) Is this an alarming SGPT count? b) What else could i do to reduce my SGPT count?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
This level of 120 is high but not alarming
Although DENGUE can cause high levels of SGPT,there could be other reasons for high levels of SGPT like
Drinking alcohol
High triglycerides
Consumtion of pain killers or herbal medicines

Just take care of your diet by avoiding alcohol and fatty foods along with avoiding sweets and junk foods.
Get your SGPT levels checked up again after 4 weeks and if they are still high you must consult a Gastroenterologist and get investigated properly to look for the cause of high SGPT.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor